# SDR COMA9960577

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LAVATORY SMOKE WARNING ACTIVATED DURING DESCENT INTO CVG.  AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED SAFELY.  INSPECTED THE CARGO AREA AND FOUND NO EVIDENCE OF SMOKE.  PERFORMED TEST OF LAVATORY SMOKE DETECTOR, NO DEFECTS NOTED.
